MathSciNet Relay Station
MathSciNet bibliographic data
MR1171144 82B43 (82-04 82B28)
Langlands, R. P.; Pichet, C.; Pouliot, Ph.; Saint-Aubin, Y. On the universality of crossing probabilities in two-dimensional percolation. J. Statist. Phys. 67 (1992), no. 3-4, 553–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement